Pre Generalized Pre Regular Weakly Axioms in Topological Spaces


Pre Generalized Pre Regular Weakly Axioms in Topological Spaces

Vivekananda Dembre, Pravin G. Dhawale, Devendra Gowda

Vivekananda Dembre, Pravin G. Dhawale, Devendra Gowda "Pre Generalized Pre Regular Weakly Axioms in Topological Spaces" Published in International Journal of Trend in Research and Development (IJTRD), ISSN: 2394-9333, Volume-5 | Issue-1 , February 2018, URL: http://www.ijtrd.com/papers/IJTRD14810.pdf

In this paper, we study some separation axioms namely, pgprw-To-space, pgprw-T1 -space and pgprw-T2-space and their properties. We also obtain some of their characterizations.

PGPRW-TO-SPACE, PGPRW-T1 –SPACE, PGPRW-T2-SPACE.


Volume-5 | Issue-1 , February 2018

2394-9333

IJTRD14810
pompy wtryskowe|cheap huarache shoes| cheap jordans|cheap jordans|cheap air max| cheap sneaker cheap nfl jerseys|cheap air jordanscheap jordan shoes
cheap wholesale jordans